MathSciNet Relay Station
MathSciNet bibliographic data
MR1950237 65C30
Mao, Xuerong; Sabanis, Sotirios Numerical solutions of stochastic differential delay equations under local Lipschitz condition. J. Comput. Appl. Math. 151 (2003), no. 1, 215–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement